Popular Pages :


Thanks Thanks:  0
Likes Likes:  0
Results 1 to 3 of 3

Thread: Looking for Feedback - Muscle Aches, Lack of Energy, Lack of Strength

  1. #1
    I'm New!
    Join Date
    Jun 2019
    Location
    Central Maine
    R/P/M
    P3 W6D2 Injections
    Posts
    1

    Question Looking for Feedback - Muscle Aches, Lack of Energy, Lack of Strength

    I was so excited to find that HCG is now available in the USA. I did a (40) day round of injections and lost (33) lbs (27 lbs of fat, 3 lbs of muscle). Simeons Protocol.

    P2W1: 10 lbs
    P2W2: 8 lbs
    P2W3: 4 lbs
    P2W4: 3 lbs
    P2W5: 4 lbs
    P2W6: 4 lbs

    During Phase 2, I continued to take my multi-vitamin, my vitamin D and my magnesium. Towards the end of Phase 2, I started to feel some constipation, so I added an additional magnesium supplement.

    After the first week, I felt fine, no hunger. In fact, the lack of hunger made it hard to drink enough water sometimes. But other than that, my only concern was that it started to become WORK to climb stairs. I assumed that it was a side effect of VLCD and that I would go back to "normal" energy/strength during P3.

    I'm now in P3, Week 6 Day 2. I still feel physically weak, without energy, without strength, especially in my legs. I was reading that this is normal when there is rapid fat loss, especially from the muscle area. That makes sense too. But how long will I feel this way? What can I do to help the muscles adapt.

    I walked a 5K (in two hours) during my final VLCD (Day 39) ... P3 W3 D1, I did a very hard hike (2000' of elevation) of 2 miles up in 2 hours and 2 miles down in 1.5 hours. I couldn't have done it without hiking poles, though. In fact climbing stairs, I need rail now, still. This hike was very hard on me, probably too much, too soon. But I'm not used to not being active. I've continued to go to the gym most weeks 1x-2x/week to do HiLoCardio with some interval training.

    Being down (27) lbs of fat, I didn't expect this muscle ache/weakness to continue this long.

    I continue to take my multi-vitamin, my vitamin D and my magnesium. Would B-12 help?

  2. #2
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    10,613
    Blog Entries
    34
    That kind of muscle fatigue and weakness can be an electrolyte or mineral issue. I recognize it as similar to the lactic acid build up runners get that makes continuing an extreme effort, feeling like your muscles turn to lead. That was a lot of activity on a VLC day, and could have been a factor.

    It can happen during P2 as you continue drinking more water than normal, and levels can get unbalanced.

    Try taking adding some potassium. Until you can get a supplement, you can add potassium by using a bit of cream of tartar stirred into your water. Supplements are 99mg. 1/4 tsp of cream of tartar is about 125mg.

    Also if you are using table salt, switch to a mineral or sea salt instead to get the minerals and trace nutrients
    you need. If you regularly drink RO water, its a good idea to add a pinch of mineral salt to each glass to replace the minerals that have been filtered out.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview
    Please note that any suggestions I make are based on the Original Protocol.

    My recent HCG round was with DietDoc. Our site owner has generously arranged for me to earn a small fee if you use my DietDoc or Nu Image Medical link to order your Hcg and supplies. (All HDI site discounts and coupons apply.) A full review of my experience and how the round progressed: my Diet Doc review and my Hcg coaching blog here

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  3. #3
    Super Chief-Ninja Moderator grammy1952's Avatar
    Join Date
    Apr 2009
    Location
    Indiana
    R/P/M
    5 rounds, down 78# and at goal
    Posts
    47,269
    Are you saying you've been in P3 for 6 weeks and are still feeling like that or is it just that you've just ended P2 and are one day 2 of P3? There's no way you should be feeling that way if you've been on P3 for 6 weeks.
    My expert Hcg Diet advice is based specifically on the original Simeons Protocol. Grammy's personal protocol:Grammy's Hcg Diet Protocol
    Grammy's author website: ColleenCoble.com

    I am not a medical doctor and my statements are not intended to treat, diagnose or cure any medical condition. Please always check with your doctor for medical questions and assistance. Medical Disclaimer:

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •